I had nausea and diarrhea early so thought to take at night. Now I have trouble sleeping. Any suggestions?
I can only tell you what is working for me so far, and it sounds like for many more. Drink as much water as you can.
I have water with me all the time. I've gained some pounds but I believe it's a lot of water weight. Eat a good diet. I've found for myself that as I cut out the junk food my system adjusted and the diarrhea went away. I do get some nasty headaches but I take something for them and they go away.
I believe for some strange reason that high water intake is the common denominator in my situation.
I was treated for HEP C back in 2008 and the treatment that was available to me back then was extremely rough on my system. This once a day pill is a walk in the park compared to the old treatment ( Peg / Rivo ). I'm in to my 4th week now and the side effects I experienced are a small price to pay for kicking this virus. As for the sleepless nights, I got out my treadmill and started a walking program on cold days and try to walk and exercise as much as I can. I try to keep busy too, to keep my mind occupied. Im starting to rest a little better too. Talk to your doctor and let them know what is going on with you, they can help. Please stick with it, God Bless and I'll keep you in my prayers.
Hi I am going into my third week of treatment and I decided to take my pill at night around 9:45 I take my pill with a huge glass of water after drinking water all day long and I also take a melatonin after I take my pill. I fall asleep about 20 minutes later and do not wake up until the next morning after having an awesome sleep. I hope this helps
- Epclusa Information for Consumers
- Epclusa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epclusa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2012 • 1 answer
I've been taking Lexapro for three days now...I've had slight nausea and trouble sleeping, but also?
Posted 13 Oct 2015 • 2 answers
Posted 17 Jun 2017 • 2 answers
Posted 22 Sep 2017 • 2 answers
Posted 2 Jun 2018 • 2 answers